American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35B41) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Xinfu Chen and Xiang Xu. Existence and uniqueness of global classical solutions of a gradient flow of the Landau-de Gennes energy. Proc. Amer. Math. Soc. 144 (2016) 1251-1263.
Abstract, references, and article information   
View Article: PDF

[2] Luan T. Hoang, Eric J. Olson and James C. Robinson. On the continuity of global attractors. Proc. Amer. Math. Soc. 143 (2015) 4389-4395.
Abstract, references, and article information   
View Article: PDF

[3] A. N. Carvalho, J. A. Langa and J. C. Robinson. Structure and bifurcation of pullback attractors in a non-autonomous Chafee-Infante equation. Proc. Amer. Math. Soc. 140 (2012) 2357-2373.
Abstract, references, and article information   
View Article: PDF

[4] Gui-Qiang Chen and Benoît Perthame. Large-time behavior of periodic entropy solutions to anisotropic degenerate parabolic-hyperbolic equations. Proc. Amer. Math. Soc. 137 (2009) 3003-3011. MR 2506459.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Igor Kukavica. Log-log convexity and backward uniqueness. Proc. Amer. Math. Soc. 135 (2007) 2415-2421. MR 2302562.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia